# SDR AALA20170110024

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 51,227 hours, 25,063 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 7917430533
- Part serial: P1059
- Condition: Faulty
- Location: Zone 100
- Part time: 25,083 hours, 12,322 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ODOR OF OIL IN CABIN AND COCKPIT AFTER APU START. ODOR DISSIPATES AFTER SEVERAL MINUTES. REMOVED AND REPLACED AUXILIARY POWER UNIT. OPERATIONAL CHECK GOOD.
